PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

On 0, 1-laws and asymptotics of definable sets in geometric Fraïssé classes

Volume 239 / 2017

Cameron Donnay Hill Fundamenta Mathematicae 239 (2017), 201-219 MSC: 03C13, 03C15, 03C45, 05A16. DOI: 10.4064/fm122-1-2017 Published online: 23 June 2017


We examine one consequence for the generic theory $T_\mathbf {C}$ of a geometric Fraïssé class $\mathbf {C}$ when $\mathbf {C}$ has the $0,1$-law for first-order logic with convergence to $T_\mathbf {C}$ itself. We show that in this scenario, if the asymptotic probability measure in play is not terribly exotic, then $\mathbf {C}$ is “very close” to being a 1-dimensional asymptotic class—so that $T_\mathbf {C}$ is supersimple of finite $SU$-rank.


  • Cameron Donnay HillDepartment of Mathematics and Computer Science
    Wesleyan University
    655 Exley Science Tower
    265 Church Street
    Middletown, CT 06459, U.S.A.

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image